Lipitor Cholesterol Reducing Drugs, Symptoms of Menopause, Drug Lipitor, Prescription Drugs, Alzhiemers Disease
This is a great site for learning more on this subject where we can get the real facts from real experiences.( Vs. the deception from drug companies who are in the business for profit.) ... more »
This is a great site for learning more on this subject where we can get the real facts from real experiences.( Vs. the deception from drug companies who are in the business for profit.)
Lipitor is pure poison, and Dr.'s hand it out like candy. All cholesterol reducing drugs that contain statins can trigger dangerous side effects. Not many of us are informed about the real danger of statins when we are handed the perscription. Inappropriate prescribing of medications will continue to be one of the leading causes of death. And we, the patients,do not always receive enough info. from our Dr.'s about the dangers and side effects from prescription drugs.
I'm 48 yrs. young. Female, small build, (was) healthy and active, happy, and an empty nester! My husband and I had moved to another province and hence had to find a new Dr.
I was prescribed lipitor 10 mg. daily after a routine check up by my Dr. because my cholesterol was a little high.
I started taking it in the winter 2005. I stopped taking it in mid June 2007... My side effects were progressive , drug induced, and it escalated to near disabling.
I knew something was terribly wrong. Was it A.L.S., M.S., West Nile, Lupis, Alzhiemers Disease, or a new designer disease? I did not suspect that the drug lipitor was the cause until much later.
At first, my Dr. said it was menopause. I should mention; since I've quit taking the drug 3 months ago, I have no symptoms of menopause !
At least my Dr. has acknowledged and diagnosed the cause of these profound symptoms." Myopathy as a result of statins."
Signs & symptoms I experienced are as follows;
Severe stomach pain.
Muscle pain, aching , weakness, stiffness, tenderness esp.to the lower extremities. Eventually, I could only shuffle to walk.
Pain in the palms of hands.
Stiff neck, shoulders, arms and lower back.
Trouble getting up from a seated position, and climbing stairs.
Hot and cold sweats
Fevers. High and low grade fevers.
Ringing in the ears.
Difficulty swallowing, and fear of choking.
Pain in the esophagus.
Memory loss, difficulty concentrating, forgetfulness.
NO appetite, yet a lot of weight gained around the abdomen area.Bloated.
NO taste buds.
Speech affected, slurring words and mispronouncing. Tongue felt swollen.
Trouble breathing at night, would wake up coughing ( and I was not smoking then).
Loss of balance and coordination.
Blurred vision esp. in the morning.
Sharp shooting pains in the Rt. thigh.
Most of the symptoms have now subsided. I still have some foot pain and leg cramps and muscle stiffness... and poor concentration. Putting this together has been done with great difficulty, as I seem to pause a great deal and forget what I was trying to say. The recovery process is slow but at least it's progress. My Dr. has not prescribed any more medication. I've done my own research, after the fact, and started taking coQ10. and I've noticed a big difference!
Quality of life? Well, I'd rather have high cholesterol and die from that, than be poisoned again by statins. What quality is there, to live an extremely painful, useless and unfulfilling life? We were all guinea pigs, and we paid a terrible price for this! I hope we all can recover from this with no long term side effects.
If you are considering taking cholesterol lowering drugs do some careful research on statin drugs before you take them, and read the testimonies from those effected by them.